# SDR DL72W960306

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT ANGLE CRACKED UNDER NR 7 SLAT I/B STOP PAD AREA.  FOUND DURING LETTER CHECK, NR 7 L/E SLAT.  INSTALLED REPAIR PER MM 57-54-0.
